Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 47, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 6, 2017, 11:02 PM CST for 9 counties in Missouri. It was in force for 58 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2017, 11:02 PM CST (05:02 UTC)
- Expired
- Mar 7, 2017, 12:00 AM CST
- In force
- 58 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Christian County, MO, Dallas County, MO, Douglas County, MO, Greene County, MO, Laclede County, MO, Pulaski County, MO, Texas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 61 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 11:02 PM CST | TSTM WND DMG | 2 Wsw Nixa, MO | REPORTED AT BRIDGEWOOD AND M HWY, NIXA, MO. HALF OF ROOF OFF OF HOUSE ALONG WITH FENCING DOWN. |
| Mar 6, 11:04 PM CST | TSTM WND DMG | Nixa, MO | ROOF DAMAGE. HALF OF ROOF BLOWN OFF A RESIDENCE. NUMEROUS REPORTS OF TREE DAMAGE WITHIN THE COUNTY. . |
| Mar 6, 11:05 PM CST | TSTM WND GST 62 | Marshfield, MO | MEASURED 62 MPH WIND GUST. |
| Mar 6, 11:10 PM CST | TSTM WND DMG | 4 Nnw I-44 Near Mile Ma, MO | STRUCTURAL DAMAGE HWY 32. |
| Mar 6, 11:10 PM CST | TSTM WND DMG | 4 Nw I-44 Near Mile Mar, MO | STRUCTURAL DAMAGE HWY 32. |
| Mar 6, 11:11 PM CST | TSTM WND DMG | 3 Wsw I-44 Near Mile Ma, MO | HOUSE STRUCTURAL DAMAGE. UNSPECIFIED SEVERITY. TIME ESTIMATED. . |
| Mar 6, 11:15 PM CST | TSTM WND DMG | 1 Nnw Springfield, MO | SHINGLES BLOWN OFF, POSSIBLE GUTTER DAMAGE. DRY-WALL DUSTING WITHIN HALLWAYS. SUBMITTED VIA INTERNET. TIME BASED ON RADAR. |
| Mar 6, 11:17 PM CST | TSTM WND DMG | Springfield, MO | REPORTS OF A TREE SEVERAL FEET THICK HAS FALLEN ON CHESTNUT/ AND NATIONAL AND SIGN ON THE SQUARE HAS BLOWN DOWN. |
| Mar 6, 11:25 PM CST | TSTM WND DMG | 3 Wsw I-44 Near Mile Ma, MO | REPORTED AT COLGATE AND DIVISION, SPRINGFIELD, MO. LARGE TREE DOWN WITH POWER OUTAGE AT COLGATE AND DIVISION IN SPRINGFIELD PER HAM RADIO. |
| Mar 6, 11:39 PM CST | TSTM WND DMG | 1 Nnw Springfield, MO | CONFIRMED REPORT OF PARTIAL ROOF COLLAPSE. COMMERCIAL BUILDING WITH UNKNOWN OCCUPANCY AT THIS TIME. |
| Mar 6, 11:40 PM CST | TSTM WND DMG | 1 Nne Springfield, MO | REPORTED AT NATIONAL AND CHESTNUT, SPRINGFIELD, MO.LARGE TREE REPORTED ON CORNER OF NATIONAL/CHESTNUT, STORM SPOTTER CONFIRMED TREE IS DOWN. |
| Mar 6, 11:40 PM CST | TSTM WND DMG | 2 Ssw I-44 Near Mile Ma, MO | RESIDENCE WITH TREE ON ROOF. |
| Mar 6, 11:40 PM CST | TSTM WND DMG | 2 Sw I-44 Near Mile Mar, MO | RESIDENCE WITH TREE ON ROOF. |
| Mar 7, 12:00 AM CST | TSTM WND DMG | 2 Ene Manes, MO | BUILDING BLOWN OVER DUE TO DAMAGING WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 6:51 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 629 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 542 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.2
The text
As transmitted.
376
WUUS53 KSGF 070502
SVRSGF
MOC043-059-067-077-105-169-215-225-229-070600-
/O.NEW.KSGF.SV.W.0047.170307T0502Z-170307T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1102 PM CST MON MAR 6 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Webster County in southwestern Missouri...
Southeastern Dallas County in southwestern Missouri...
Northwestern Douglas County in southwestern Missouri...
Wright County in southwestern Missouri...
Northern Christian County in southwestern Missouri...
Laclede County in southwestern Missouri...
Southern Pulaski County in central Missouri...
Northwestern Texas County in south central Missouri...
Eastern Greene County in southwestern Missouri...
* Until midnight CST
* At 1102 PM CST, severe thunderstorms were located along a line
extending from 7 miles north of Conway to Springfield, moving east
at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Public. Numerous reports of wind damage, trees down, and
power outages have been reported with these storms.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Springfield... Nixa...
Ozark... Fort Leonard Wood...
Republic... Lebanon...
Bennett Spring State Park... Marshfield...
Battlefield... Waynesville...
Mountain Grove... Rogersville...
Strafford... Clever...
Seymour... Sparta...
Morgan... Fair Grove...
Mansfield... Fremont Hills...
This includes Interstate 44 near mile marker 69, and between mile
markers 75 and 155.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for central, south
central, southwestern and east central Missouri.
LAT...LON 3701 9357 3780 9282 3779 9203 3760 9202
3706 9226 3700 9280
TIME...MOT...LOC 0502Z 285DEG 49KT 3761 9283 3717 9327
HAIL...1.00IN
WIND...70MPH
$$
Griffin1 follow-up statement
922
WWUS53 KSGF 070537
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1137 PM CST MON MAR 6 2017
MOC059-070547-
/O.CAN.KSGF.SV.W.0047.000000T0000Z-170307T0600Z/
Dallas MO-
1137 PM CST MON MAR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALLAS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 300 AM CST for central, south
central, southwestern and east central Missouri.
LAT...LON 3701 9357 3749 9288 3748 9285 3751 9285
3779 9243 3779 9203 3760 9202 3706 9226
3700 9280
TIME...MOT...LOC 0537Z 285DEG 49KT 3749 9227 3705 9271
$$
MOC043-067-077-105-169-215-225-229-070600-
/O.CON.KSGF.SV.W.0047.000000T0000Z-170307T0600Z/
Webster MO-Douglas MO-Wright MO-Christian MO-Laclede MO-Pulaski MO-
Texas MO-Greene MO-
1137 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
FOR WEBSTER...NORTHWESTERN DOUGLAS...WRIGHT...NORTHERN CHRISTIAN...
SOUTHERN LACLEDE...SOUTHERN PULASKI...NORTHWESTERN TEXAS AND
SOUTHEASTERN GREENE COUNTIES...
At 1137 PM CST, severe thunderstorms were located along a line
extending from 16 miles southwest of Fort Leonard Wood to 7 miles
southeast of Seymour, moving east at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Springfield... Nixa...
Ozark... Fort Leonard Wood...
Lebanon... Marshfield...
Battlefield... Waynesville...
Mountain Grove... Rogersville...
Strafford... Clever...
Seymour... Sparta...
Morgan... Mansfield...
Fremont Hills... Fordland...
Conway... Dawson...
This includes Interstate 44 between mile markers 81 and 109, near
mile marker 112, between mile markers 120 and 121, and between mile
markers 141 and 153.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for central, south
central, southwestern and east central Missouri.
LAT...LON 3701 9357 3749 9288 3748 9285 3751 9285
3779 9243 3779 9203 3760 9202 3706 9226
3700 9280
TIME...MOT...LOC 0537Z 285DEG 49KT 3749 9227 3705 9271
HAIL...1.00IN
WIND...70MPH
$$
FryeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 11:01 PM CST, 1 minute earlier.
Area forecast discussion, Mar 6, 11:01 PM CST, 1 minute before
Area Forecast Discussion
National Weather Service Springfield MO
1101 PM CST Mon Mar 6 2017
.SHORT TERM...(This Evening through Tuesday)
Issued at 235 PM CST Mon Mar 6 2017
Strong southerly flow continues to push relatively warm and moist
air into the area ahead of a dry line and cold front to our west.
Low level mixing this afternoon has limited dewpoints a bit, but
much of the area is still on track to see low to perhaps mid 60s
dewpoints by this evening. This will result in a moderately
unstable airmass across the region, setting the stage for severe
weather this evening into the overnight hours.
The first opportunity for severe weather will occur during the
early to mid evening hours, particularly west of Highway 65.
As height falls overspread the frontal zone, a few supercells may
develop across the warm sector, perhaps affecting the western
portions of the forecast area. Development of these discrete
supercells is still in question, but should they form, large hail
and tornadoes will be possible given very favorable shear
profiles.
Later this evening, additional development along the front will
grow upscale into a large linear complex, which will eventually
sweep east-southeast through the area from mid to late evening
into the predawn hours on Tuesday. Wind gusts to 70 MPH and large
hail appear likely with this activity. In addition, low level
shear vectors will be favorable for QLCS/mesovortex tornadoes with
the line, particularly where line segments are able to surge to
the east or east-northeast.
The discrete supercell threat will be greatest from 6-7 PM through
9-10 PM across the western CWA. By 10 PM, the line of
thunderstorms should be moving into southeastern Kansas and
western Missouri, with the line reaching a BBG to SGF to VIH line
between 11 and midnight. The line should then sweep across the
eastern half or so of the CWA through 3 AM.
Precipitation should clear the area by sunrise tomorrow, with
cooler and much drier air building into the area for Tuesday.
Gusty west to northwest winds will combine with RH between 15 and
20 percent to result in widespread elevated to significant fire
weather conditions on Tuesday. Winds will be strongest north of
I-44, and a Red Flag Warning will be in effect for this area from
11 AM through 7 PM Tuesday.
.LONG TERM...(Tuesday Night through Monday)
Issued at 235 PM CST Mon Mar 6 2017
Zonal to slightly northwest flow will keep things dry and mild
through Thursday, with rain chances returning to the region from
Friday into the weekend. Temperatures will be cooler over the
weekend, though still at or just a hair above average. Fire
weather will again be a concern on Wednesday, with winds becoming
southerly and RH dropping to around 20 percent during the
afternoon. More appreciable moisture will finally build into the
area by Thursday ahead of the next storm system.
&&
.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1056 PM CST Mon Mar 6 2017
Line of convection was quickly shifting east across the forecast
area late this evening. Very strong winds are accompanying the
linear convection with wind gusts of 60-70+ mph. The line has
shifted through JLN and should see a few hours of gusty winds
continuing there. Convection was just now shifting into SGF and
will continue into the first hour or two of the 06z TAFS and it
should push into BBG by 07-09z. There will be a brief period of
MVFR to possible IFR with the convection, but should clear rapidly
behind the line of convection. Should be clear sky for the
remainder of the period, but will see westerly surface wind gusts
pick back up by mid to late morning and continuing through the
afternoon.
&&
.FIRE WEATHER...
Issued at 235 PM CST Mon Mar 6 2017
A Red Flag Warning is in effect for areas along and north of I-44
on Tuesday, as very dry air builds into the region along with
gusty west to northwest winds. Right now, it looks like sustained
wind speeds may just touch Red Flag criteria on Tuesday; however,
very low RH is expected, with afternoon values between 15 and 20
percent.
Winds will become southerly on Wednesday, with RH expected to be
around 20 percent during the afternoon. Some parts of southeast
Kansas and western Missouri may again flirt with Red Flag
criteria.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Red Flag Warning from 11 AM to 7 PM CST Tuesday for MOZ055>058-
066>070-077>081-088>090-094.
KS...Red Flag Warning from 11 AM to 7 PM CST Tuesday for KSZ073-097-
101.
&&
SHORT TERM...Boxell
LONG TERM...Boxell
AVIATION...Lindenberg
FIRE WEATHER...BoxellHazardous weather outlook, Mar 6, 9:21 PM CST, 1 hour 41 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 921 PM CST Mon Mar 6 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080330- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 921 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated Tornado risk. Elevated Hail risk. Significant Thunderstorm wind damage risk. Significant Lightning risk. Elevated Non thunderstorm wind risk. DISCUSSION... A line of severe thunderstorms over western Missouri and southeast Kansas will continue to move quickly to the east and southeast through the outlook area over the next six hours. Damaging winds of 60 to 80 mph are expected with storms as they move into central and southwest Missouri. A few scattered storms are also developing ahead of the line in Arkansas. These should also be monitored for severe development as they move northeast into southern Missouri. All modes of severe weather will be possible including tornadoes, hail and damaging winds, but short term emphasis will be on damaging winds and possible tornadoes with the line of storms moving into southwest and west central Missouri. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Behind the frontal passage, a mild and very dry air mass will return to the region Tuesday. Elevated to significant fire weather conditions will be possible Tuesday and to a lesser extent on Wednesday. A Red Flag Warning has been issued for areas along and north of the Interstate 44 corridor for Tuesday. Thunderstorms will again be possible late in the week into the first part of the weekend as a front sets up in the region. .SPOTTER INFORMATION STATEMENT... Spotter activation will continue to be needed over the next few hours. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf DSA
In the hours before
Local storm report, Mar 6, 10:42 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1042 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG 1 W NEOSHO 36.87N 94.39W
03/06/2017 NEWTON MO PUBLIC
6 TO 12 INCH TREE LIMBS DOWN.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMLocal storm report, Mar 6, 10:45 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1045 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM TSTM WND GST 3 NE I-44 NEAR MILE MAR 37.23N 93.40W
03/06/2017 M65 MPH GREENE MO ASOS
SPRINGFIELD ASOS REPORTED WIND GUSTS.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMLocal storm report, Mar 6, 10:46 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM TSTM WND DMG STOTTS CITY 37.10N 93.95W
03/06/2017 LAWRENCE MO EMERGENCY MNGR
1446 HWY 97 STOTTS CITY 2-3 FOOT DIAMETER
TREE BLOWN OVER.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMLocal storm report, Mar 6, 10:49 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1049 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM TSTM WND DMG PIERCE CITY 36.95N 94.00W
03/06/2017 LAWRENCE MO EMERGENCY MNGR
DOWN POWER LINE / TREE 203 GIBBS PIERCE
CITY.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMLocal storm report, Mar 6, 10:52 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM TSTM WND DMG 2 SE OLIVE 37.43N 93.09W
03/06/2017 DALLAS MO TRAINED SPOTTER
5 NE OF FAIR GROVE ON DALLAS COUNTY
LINE....70 MPH GUST WITH SOME TREE DAMAGE
NOW 35-40MPH SUSTAINED.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMLocal storm report, Mar 6, 10:58 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 4 SE WEIR 37.28N 94.72W
03/06/2017 CHEROKEE KS PUBLIC
WIND DAMAGE ABOUT 6.5 MILES EAST OF SCAMMON,
KANSAS. MULTIPLE POWER POLES SNAPPED ALONG
THE HIGHWAY. TIME ESTIMATED NEAR OR BEFORE
9:30 THIS EVENING. REPORTED VIA FACEBOOK.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 8:51 PM CST | Severe Thunderstorm Warning | SGF | Vernon | 39 min |
| Mar 6, 9:07 PM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 53 min |
| Mar 6, 9:09 PM CST | Special Weather Statement | SGF | Barton, Benton, Camden, Cedar, Dade, Dallas and 4 more | 81 min |
| Mar 6, 9:16 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 59 min |
| Mar 6, 9:19 PM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 56 min |
| Mar 6, 9:21 PM CST | Tornado Warning | SGF | Cedar, St. Clair, Vernon | 24 min |
| Mar 6, 9:35 PM CST | Severe Thunderstorm Warning | SGF | Cedar | 55 min |
| Mar 6, 9:40 PM CST | Special Weather Statement | SGF | Douglas, Howell, Ozark, Stone, Taney | 65 min |
| Mar 6, 9:40 PM CST | Tornado Warning | SGF | St. Clair | 19 min |
| Mar 6, 9:43 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 62 min |
| Mar 6, 10:00 PM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Greene, Jasper, Lawrence and 3 more | 60 min |
| Mar 6, 10:11 PM CST | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Miller and 2 more | 64 min |
| Mar 6, 10:14 PM CST | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 61 min |
| Mar 6, 10:19 PM CST | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Laclede, Lawrence, Polk and 1 more | 56 min |
| Mar 6, 10:29 PM CST | Tornado Warning | SGF | Camden, Miller, Morgan | 31 min |
| Mar 6, 10:41 PM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, McDonald, Stone | 64 min |
| Mar 6, 10:49 PM CST | Tornado Warning | SGF | Dallas, Laclede | 41 min |
| Mar 6, 10:50 PM CST | Tornado Warning | SGF | Camden, Miller, Pulaski | 40 min |
| Mar 6, 11:09 PM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Stone, Taney | 66 min |
| Mar 6, 11:12 PM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 63 min |
| Mar 6, 11:13 PM CST | Severe Thunderstorm Warning | SGF | Ozark, Taney | 47 min |
| Mar 6, 11:41 PM CST | Tornado Warning | SGF | Maries, Phelps | 34 min |
| Mar 6, 11:43 PM CST | Tornado Warning | SGF | Douglas, Howell, Ozark | 47 min |
| Mar 6, 11:51 PM CST | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 54 min |
| Mar 6, 11:58 PM CST | Severe Thunderstorm Warning | SGF | Christian, Laclede, Pulaski, Texas, Webster, Wright | 62 min |
| Mar 7, 12:12 AM CST | Severe Thunderstorm Warning | SGF | Dent | 63 min |
| Mar 7, 12:19 AM CST | Tornado Warning | SGF | Howell | 41 min |
| Mar 7, 12:34 AM CST | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Taney | 56 min |
| Mar 7, 12:41 AM CST | Tornado Warning | SGF | Oregon, Shannon | 49 min |
| Mar 7, 1:23 AM CST | Special Weather Statement | SGF | Howell, Oregon | 52 min |
| Mar 7, 2:14 AM CST | Severe Thunderstorm Warning | SGF | Oregon | 13 min |
| Mar 7, 2:10 PM CST | Fire Weather Watch | SGF | Barton, Benton, Cedar, Dade, Hickory, Jasper and 5 more | 13 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.